The MathNet Korea
Information Center for Mathematical Science

국내수학자

Information Center for Mathematical Science

국내수학자

김명환
이름 김명환 영어이름 Kim, Myung-Hwan
이메일 mailmhkim@math.snu.ac.kr 소속기관 서울대학교 자연과학대학 수리과학부
home Spinor generic theta-series J. Korean Math. Soc. (1993), Vol 30, Pages 285-298
home Skipping, cascade, and combined chain schemes for broadcast encryption. IEEE Trans. Inform. Theory (2008), Vol 54, Pages 5155-5171
home Recent developments on universal forms Contemp. Math. (2004), Vol 344, Pages 215-228
home A remark on implementing the Weil pairing. Information security and cryptology Lecture Notes in Comput. Sci. (2005), Vol 3822, Pages
home Cryptanalysis of the Paeng-Jung-Ha cryptosystem from PKC 2003. Public key cryptography---PKC 2007 Lecture Notes in Comput. Sci. (2007), Vol 4450, Pages
home Universal quadratic forms over polynomial rings. J. Korean Math. Soc. (2008), Vol 45, Pages 1311--1322
home Extensions of representations of integral quadratic forms. Ramanujan J. (2008), Vol 17, Pages 145--153
home The canonical decomposition of Siegel modular forms. I. J. Korean Math. Soc. (1989), Vol 26, Pages 57-65
home Hecke operators and the Siegel operator J. Korean Math. Soc. (1989), Vol 26, Pages 323-334
home A correspondence between Hecke rings ${scr L}sp nsb 0(q)$ and ${scr D}sp n$ Bull. Korean Math. Soc. (1992), Vol 29, Pages 101-116
home The canonical decomposition of Siegel modular forms. II J. Korean Math. Soc. (1992), Vol 29, Pages 209-223
home Invariance of the space of theta-series under theta operators Bull. Korean Math. Soc. (1992), Vol 29, Pages 245-256
home Action on flag varieties: $2$-dimensional case Geom. Dedicata (1993), Vol 45, Pages 177-201
home Arithmetic of half integral weight theta-series Acta Arith (1993), Vol 63, Pages 157-181
home Free Lie algebras, generalized Witt formula, and the denominator identity J. Algebra (1996), Vol 183, Pages 560-594
home A lower bound for the number of squares whose sum represents integral quadratic forms J. Korean Math. Soc (1996), Vol 33, Pages 651-655
home Positive definite universal ternary lattices over $bold Q(sqrt{5})$ Commun. Korean Math. Soc. (1996), Vol 11, Pages 33-41
home Ternary universal integral quadratic forms over real quadratic fields Japan. J. Math. (N.S.) (1996), Vol 22, Pages 263-273
home Representations of positive definite senary integral quadratic forms by a sum of squares J. Number Theory (1997), Vol 63, Pages 89-100
home Borcherds superalgebras and a monstrous Lie superalgebra Math. Ann. (1997), Vol 307, Pages 677-694
home Dimension formula for graded Lie algebras and its applications Trans. Amer. Math. Soc. (1999), Vol 351, Pages 4281-4336
home $2$-universal positive definite integral quinary quadratic forms Contemp. Math., 249, (1999), Vol 249, Pages 51-62
home Generation of isometries of certain $bold Z$-lattices by symmetries J. Number Theory (2000), Vol 83, Pages 76-90
home Representations of binary forms by certain quinary positive integral quadratic forms J. Number Theory (2001), Vol 89, Pages 97-113
home A local-global principle for representations of binary forms by certain quinary forms J. Korean Math. Soc. (2002), Vol 39, Pages 525-542
home Bounds for quadratic Waring's problem Acta Arith. (2002), Vol 104, Pages 155-164
home A finiteness theorem for representability of quadratic forms by forms J. Reine Angew. Math. (2005), Vol 581, Pages 23-30
home Congruence equations of $axsp i+bysp jequiv c$ and $axsp i+bysp j+dzsp tequiv cpmod p$ when $p=2q+1$ with $p$ and $q$ odd primes Commun. Korean Math. Soc. (2005), Vol 20, Pages 467-485
home Representations of integral quadratic forms by sums of squares Math. Z. (2005), Vol 250, Pages 427-442
home Efficient broadcast encryption using multiple interpolation methods Lecture Notes in Comput. Sci., 3506 (2005), Vol , Pages 87-103
home One-way chain based broadcast encryption schemes Lecture Notes in Comput. Sci., 3494, (2005), Vol , Pages 559-574
home Square classes of totally positive units J. Number Theory (2007), Vol 125, Pages 1-6
home 2-universal Hermitian lattices over imaginary quadratic fields Ramanujan J. (2010), Vol 22, Pages 139–151
home $2$-universal positive definite integral quinary diagonal quadratic forms Ramanujan J. (1997), Vol 1, Pages 333-337
home Positive definite quadratic forms representing integers of the form $an^2+b$ Ramanujan J. (2012), Vol 27, Pages 329-342
home Binary quadratic forms represented by a sum of nonzero squares. J. Number Theory (2015), Vol 148, Pages 257-271